Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

bad reaction

cathy palmaccathy palma Posts: 32
edited 10/28/2014 - 11:08 AM in Back Surgery and Neck Surgery
I will try again had a reaction to orthofix bone stimulator ended up in the er hives nausea diarrhea the works after only wearing it 1 week 4 hours a day I felt great before starting this has anyone been through this if so how long does it last still sick after one week got put on allergy meds and prednisone still have all of the above help !!!

cathy palma


  • PS called the company they could not help
    cathy palma
  • Motor1MMotor1 Pittsburgh, PaPosts: 556
    I had to wear one after my first neck surgery didn't fuse. I ended up getting severe headaches while wearing it & I was nauseated. My doctor said he never heard of it causing headaches? He advised me to continue to wear it. I ended up only wearing it for an hour at a time, then I would take a break from it. I kept doing that until I totaled 4 hours of wearing it. Maybe you can try to break up the hours you wear it?

  • I only wore it a week and a half I called the company they had know answers my dr told me to stop using it and it even said in the book it comes with this could happen just wanted to know if anyone else had this and how long it took to get better :(
    cathy palma
  • ok going on two weeks still don't feel good lots of hives has anyone else had this problem ??? my Dr can't figure it out
    cathy palma
  • cathy palmaccathy palma Posts: 32
    edited 11/01/2014 - 12:25 PM
    ok so I see no one else has had the problem that I have had the pleasure of having still having hives so all I can say is if they tell you to wear it 4 hours a day break it up know one person should evder have to feel like I have the last couple weeks happy healing
    cathy palma
Sign In or Register to comment.